# SDR 95ZZZX4071

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N394R
- Make and model: Pilats PC6CH2
- Aircraft serial: 599
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6401412
- Condition: Corroded
- Location: Mlg Strut Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT TURBINE EXHAUST IS DIRECTED ON TO LANDING GEAR V-STRUT (LEFT SIDE), CAUSING CORROSION INSIDE STEEL V-STRUT AT ABOUT MID-POINT OF STRUT.  THIS UNIT HAD ABOUT 18 INCHES OF CORROSION.
